sexologist-icon
Irregular periods
I have been on Duphaston to get my periods and completed the course of 3 tabs per day for 5 days on 03rh April not got my periods till now
66 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kuldeep Wagh
Gynecologist 13 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

U r going wrong. Taking such a high dose will cause endometial hyperplasia causing further problems in menses. Wait for another 5 days. U will get periods
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Himani Gupta
Gynecologist 12 yrs exp Navi Mumbai
Hi, after completing course of any hormonal tablets, you should wait for at least ten days to get periods. If it still doesn't come, go back to your Gynaecologist and get further investigation done
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.